# SDR AWXA200100556

- Difficulty date: September 4, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31401
- Condition: Improper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - RIVITS ON EXTERNAL FUSELAGE SKIN REPAIR AT BS 1100, STR 6L FOUND NOT TO BE PROPERLY SEATED. MAINTENANCE REMOVED EXTERNAL REPAIR AND REPLACED WITH FLUSH REPAIR IAW AWA ER 19-5331-01274-DL1.
